Couldn't find what you looking for?

TRY OUR SEARCH!

I recently quit taking my birth control due to having a tubal. I have noticed since being off my birth control for over a month now, my hair is really oily hard to style. I would like to know if there is any fix to this by maybe some kind of over the counter vitamins? I would also like to know about vitamins that would help hair and nail growth. Any suggestions?

Loading...

Hi, yeah that does sound like a side effect from coming of a pill. Many people have side effects once they stop taking birth control. However, I think there is a solution for your problem. If you have problems with oily hair than I strongly recommend that you change your shampoo. Go and buy stuff that is more expensive. Look for shampoos that are pricy but not commercial. Those are the best and you should not have any more problems with oily hair. As for vitamins that make your hair and nails go quicker you can check out this discussion; there is a lot of professional advices here. Hope this helps.

Here is the link: https://www.steadyhealth.com/I_want_to_make_my_hair_grow_faster__What_vitamins_I_should_take__t185995.html

Reply

Loading...